RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1958, Volume 45(87), Number 4, Pages 417–422 (Mi msb4977)  

This article is cited in 2 scientific papers (total in 2 papers)

A conditional extreme of functionals in linear topological spaces

M. M. Vainberg, Ya. L. Èngel'son


Full text: PDF file (484 kB)

Bibliographic databases:

Received: 08.10.1956

Citation: M. M. Vainberg, Ya. L. Èngel'son, “A conditional extreme of functionals in linear topological spaces”, Mat. Sb. (N.S.), 45(87):4 (1958), 417–422

Citation in format AMSBIB
\Bibitem{VaiEng58}
\by M.~M.~Vainberg, Ya.~L.~\`Engel'son
\paper A~conditional extreme of functionals in linear topological spaces
\jour Mat. Sb. (N.S.)
\yr 1958
\vol 45(87)
\issue 4
\pages 417--422
\mathnet{http://mi.mathnet.ru/msb4977}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=102766}
\zmath{https://zbmath.org/?q=an:0082.10301}


Linking options:
  • http://mi.mathnet.ru/eng/msb4977
  • http://mi.mathnet.ru/eng/msb/v87/i4/p417

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Averbukh, O. G. Smolyanov, “The theory of differentiation in linear topological spaces”, Russian Math. Surveys, 22:6 (1967), 201–258  mathnet  crossref  mathscinet  zmath
    2. V. I. Averbukh, O. G. Smolyanov, “The various definitions of the derivative in linear topological spaces”, Russian Math. Surveys, 23:4 (1968), 67–113  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:143
    Full text:53

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019